# SDR CA190524025

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 7,992 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078252
- Condition: Failed
- Location: Nlg
- Part time: 12,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH NOSEWHEEL SN B8045/B8045 HAD TREAD SEPARATE DURING TAKEOFF ROLL OUT. RH AND LH NOSEWHEELS REPLACED IAW AMM 32-45-11 (TC# 20190524025)
